# SDR IXKA9600057

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Failed
- Location: Nr 5 Le Flap
- Component: Ronson
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM LAS TO MDW, FLT 88 RETURNED TO LAS, AFTER NR 5 LE SLAT FAILED TO PROPERLY STOW, LE AMBER LIGHT ILLUMINATED.  CONFIRMED NOT STOWED.  REMOVED AND REPLACED NR 5 LE ACTUATOR, OPS AND LEAK CHECK OK AS PER MM 27-81.  (M)
